I've been having problems with acne for about 2 years now! I'm 19 years old and Im a student, and I have a lot of stress. The acne is on my cheeks forehead and on my chin. I consulted a general doctor and he prescribed benzaclin and an antibiotic for a month. Ive been using benzaclin for about 2 months but it didn't change much, one pimple goes away another one pops out. I was referred to a dermatologist but my appointment is in 2 months, so I have to keep using benzaclin. I also wash my face with clean and clear every morning and at night and I put benzaclin after. I tried neutrogena acne wash, biotherm and other products but none of them helped!!!
I also have a huge rash on my neck! I've had it ever since I started shaving, I get ingrown hairs and there are a lot of red dots all over my neck! I apply benzaclin there too but nothing happened. Before shaving I tried using a hot cloth but that didn't help either!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.